Some Results in partial metric space using auxiliary functions

Sumit Chandok, Deepak Kumar, Mohammad Saeed Khan

Research output: Contribution to journalArticle

Abstract

In this paper, we establish some results for the existence and uniqueness ofa.xed point for a certain type operators on partial metric spaces. Our resultsgeneralize well-known results in metric spaces. Also, we provide an example toillustrate our result.

Original languageEnglish
Pages (from-to)233-242
Number of pages10
JournalApplied Mathematics E - Notes
Volume15
Publication statusPublished - 2015

Fingerprint

Auxiliary Function
Metric space
Partial
Existence and Uniqueness
Operator

ASJC Scopus subject areas

  • Applied Mathematics

Cite this

Some Results in partial metric space using auxiliary functions. / Chandok, Sumit; Kumar, Deepak; Khan, Mohammad Saeed.

In: Applied Mathematics E - Notes, Vol. 15, 2015, p. 233-242.

Research output: Contribution to journalArticle

@article{3f1d65ad312d47e38767511e9f4eeb7a,
title = "Some Results in partial metric space using auxiliary functions",
abstract = "In this paper, we establish some results for the existence and uniqueness ofa.xed point for a certain type operators on partial metric spaces. Our resultsgeneralize well-known results in metric spaces. Also, we provide an example toillustrate our result.",
author = "Sumit Chandok and Deepak Kumar and Khan, {Mohammad Saeed}",
year = "2015",
language = "English",
volume = "15",
pages = "233--242",
journal = "Applied Mathematics E - Notes",
issn = "1607-2510",
publisher = "Tsing Hua University",

}

TY - JOUR

T1 - Some Results in partial metric space using auxiliary functions

AU - Chandok, Sumit

AU - Kumar, Deepak

AU - Khan, Mohammad Saeed

PY - 2015

Y1 - 2015

N2 - In this paper, we establish some results for the existence and uniqueness ofa.xed point for a certain type operators on partial metric spaces. Our resultsgeneralize well-known results in metric spaces. Also, we provide an example toillustrate our result.

AB - In this paper, we establish some results for the existence and uniqueness ofa.xed point for a certain type operators on partial metric spaces. Our resultsgeneralize well-known results in metric spaces. Also, we provide an example toillustrate our result.

UR - http://www.scopus.com/inward/record.url?scp=84962076696&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84962076696&partnerID=8YFLogxK

M3 - Article

VL - 15

SP - 233

EP - 242

JO - Applied Mathematics E - Notes

JF - Applied Mathematics E - Notes

SN - 1607-2510

ER -